Alert archive / Kentucky / Special Weather Statements in 2011

Special Weather Statement, NWS Charleston, WV

August 8, 2011Lawrence County, Kentucky

NWS Charleston, WV issued this special weather statement at Aug 8, 2011, 5:24 PM EDT for Lawrence County, Kentucky. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2011, 5:24 PM EDT (21:24 UTC)
Expired
Aug 8, 2011, 6:15 PM EDT
In force
51 min
Issued by
NWS Charleston, WV

County Lawrence County, KY

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 747 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
747 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

601 
WWUS81 KRLX 082124
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
524 PM EDT MON AUG 8 2011

KYZ102-105-082215-
CARTER KY-LAWRENCE KY-
524 PM EDT MON AUG 8 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN LAWRENCE AND
SOUTHEASTERN CARTER COUNTIES...

AT 522 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM GRAYSON
LAKE STATE PARK TO 7 MILES SOUTHEAST OF GRAYSON LAKE STATE PARK TO 6
MILES WEST OF BLAINE...MOVING EAST AT 25 MPH.

WIND GUSTS TO 45 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. 

THESE STORMS WILL BE NEAR WILLARD AROUND 530 PM...FALLSBURG AROUND
600 PM AND LOUISA AROUND 610 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3824 8278 3824 8274 3827 8264 3817 8261
      3817 8264 3814 8264 3811 8259 3804 8257
      3804 8298 3805 8299 3806 8296 3812 8290
      3817 8292 3817 8298 3820 8301

$$

30

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:29 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Aug 8, 3:29 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
329 PM EDT MON AUG 8 2011

.SYNOPSIS...
UPPER LEVEL DISTURBANCES YIELD SCATTERED STORMS THROUGH TUESDAY.
WEAK COOL FRONT...FOLLOWED BY STRONGER COLD FRONT WEDNESDAY. HIGH
PRESSURE FOR REMAINDER OF THE WEEK.

&&

.NEAR TERM /THROUGH TUESDAY/...
DIFFICULT TRYING TO NAIL DOWN PLACE AND TIMING OF PRECIPITATION
THROUGH TUESDAY AS WAVES ARE WEAK.  BEST PLACEMENT OF PRECIPITATION
SEEMS TO BE WITH THE WAVE SWINGING THROUGH TUESDAY.  NAM SHOWS BEST
VORT TO THE NORTH OF OUR AREA AND A PIECE TO THE SOUTH.  AS A RESULT
HAVE BROUGHT THE BETTER CHANCE IN WITH THE WAVE FROM NORTHWEST LATER
TONIGHT THAN WITH THE WAVE TUESDAY.  FAVORED TEMPERATURES WITH THE
MET RATHER THEN THE MAV AS THE MET HAS BEEN DOING A BETTER JOB.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
THE DEEPEST MOISTURE WILL BE DEPARTING WITH THE SHORTWAVE WHICH
EXITS TUESDAY EVENING.  BULK SHEAR REMAINS ABOVE 40KTS THROUGH 03Z
OR SO...WHICH WILL KEEP THE SEVERE THREAT GOING UNTIL THEN. ALLOW
POPS TO DROP OFF AFTER MIDNIGHT WILL LOSS OF FORCING AND HEATING.
AFTER THIS...WNW FLOW PATTERN WILL PUSH A COLD FRONT TOWARD THE
CWA.  EXPECT THE BOUNDARY TO BE IN OUR SOUTHEAST OHIO COUNTIES BY
12Z WEDNESDAY AND BLOW THROUGH DURING THE DAY.  GOING TO KEEP A LOW
POP GOING OUT AHEAD OF THE BOUNDARY TUESDAY NIGHT AND WEDNESDAY.
FLOW NOT IDEAL FOR A GREAT DEAL OF MOISTURE AHEAD OF THE
BOUNDARY...PW TOPS OUT AT ABOUT 1.5 INCHES.  CANNOT RULE OUT A FEW
POST-FRONTAL SHRA WEDNESDAY EVENING IN THE NORTHERN MOUNTAINS AND
KEPT A SLIGHT CHANCE POP THERE FOR A FEW HOURS.  HIGH PRESSURE THEN
BUILDS IN FROM THE WEST...WITH A FRESHER AIRMASS AND DRY WEATHER FOR
THE BALANCE OF THE PERIOD.  THURSDAY LOOKS LIKE AN ABSOLUTE WINNER
WITH SUNNY SKIES...SLIGHTLY BELOW NORMAL TEMPERATURES AND DEWPOINTS
IN THE 50S.

KEPT TUESDAY NIGHT AND WEDNESDAY TEMPS CLOSER TO BETTER-PERFORMING
MET NUMBERS. NUDGED WEDNESDAY NIGHT TEMPS DOWN BUT NOT QUITE TO MOS
YET.  CLOSE TO MEX/ENSEMBLE THEREAFTER.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
ESSENTIALLY FOLLOWED HPC THINKING FOR THIS PERIOD...ALTHOUGH TONED
DOWN POPS A BIT OVERALL. OVERALL DECENT MODEL AGREEMENT...CMC/ECMWF
LEAD THE PACK. PERIOD STARTS WITH SURFACE HIGH PRESSURE EMBEDDED
IN ROUGHLY ZONAL MIDLEVEL FLOW...MOVING OFF TO THE EAST.  PATTERN
STARTS TO AMPLIFY THEREAFTER WITH AND UPPER MIDWEST SHORTWAVE
DIGGING AS IT CROSSES THE GREAT LAKES.  THIS WILL DRIVE A FRONTAL
SYSTEM THROUGH SATURDAY AFTERNOON OR EVENING. KEPT CHANCE POPS FOR
NOW ALTHOUGH LIKELY WILL SOON BE APPROPRIATE IF MODEL AGREEMENT
IMPROVES FURTHER. A CLOSED H500 LOW MAY FORM OVER THE EASTERN LAKES
BY SUNDAY MORNING...WHICH WILL SLOW THE DEPARTURE OF THE TROUGH.
THIS COULD ALLOW SHOWERS TO LINGER THROUGH SUNDAY IN WRAPAROUND
MOISTURE.  HIGH PRESSURE THEN RETURNS FOR MONDAY.  TEMPERATURES WILL
NOT STRAY TOO FAR FROM NORMAL...GENERALLY JUST TWEAKED HPC NUMBERS.

THE BEGINNING OF THE LONG TERM WILL BE UNDER THE CONTROL OF HIGH
PRESSURE THAT WILL HAVE ARRIVED FROM THE UPPER MIDWEST WITH A DRIER
AND COOLER AIRMASS. EXPECTING SOME AMPLIFICATION IN THE 500MB FLOW
NORTH OF THE GREAT LAKES INTO HUDSON BAY FOR THE END OF THE WORK
WEEK...WITH AN EMBEDDED SHORT WAVE AXIS EMBEDDED WITHIN THE MAIN
FLOW OF THE PARENT LOW. THIS WILL BRING ANOTHER COLD FRONT INTO THE
AREA FOR SATURDAY...AND THE CHANCES FOR SHOWERS AND THUNDERSTORMS
ONCE AGAIN. CARRYING A DIURNAL TREND FOR THUNDER...KEEPING IT DURING
THE DAY FOR NOW...AND ONLY SHOWERS AT NIGHT. MORE HIGH PRESSURE TO
FOLLOW FOR SUNDAY AS THE NORTHEAST REMAINS IN A TROUGH ALOFT...WITH
THE UPPER LEVEL RIDGE AND HEAT PLANTED OVER THE INTER MOUNTAIN WEST.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
WEAK WAVES TRIGGERING SHOWERS AND THUNDERSTORMS SCATTERED AROUND
AREA.  VFR CONDITIONS INTO THIS EVENING EXCEPT NEAR ANY STORMS THAT
MAY DEVELOP.  OVER NIGHT A BIT TRICKY.  MORE ORGANIZED WAVE COMING
IN TUESDAY WHICH SHOULD BE PRECEDED BY CLOUDS LATER TONIGHT.
EXPECT FOG IN VALLEYS BUT CLOUDS COULD LIMIT ITS FORMATION.  FOR NOW
HAVE GONE WITH IFR FOG DEVELOPING IN LOWLANDS AND EAST WITH MVFR FOG
MORE TO THE WEST.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: MEDIUM TO LOW.

ALTERNATE SCENARIOS: TIMING OF THUNDERSTORMS AND FOG COULD VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  M    M    M    M    H    H    H    H    H    M    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  L    L    L    L    H    H    H    H    H    H    H    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
CKB CONSISTENCY  M    H    M    M    H    H    H    H    H    L    H    M

AFTER 18Z TUESDAY...
NO ORGANIZED AREAS OF IFR EXPECTED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...CL/AAR
NEAR TERM...AAR
SHORT TERM...CL
LONG TERM...CL
AVIATION...AAR
Hazardous weather outlook, Aug 8, 3:28 AM EDT, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
328 AM EDT MON AUG 8 2011

VAZ003-004-WVZ010-011-015>020-024>040-046-047-090730-
DICKENSON-BUCHANAN-PLEASANTS-TYLER-KANAWHA-ROANE-WIRT-CALHOUN-
RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-
HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-
UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
328 AM EDT MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL
WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY...WITH DAMAGING
WINDS AS THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>009-013-014-090730-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-WAYNE-CABELL-MASON-WOOD-LINCOLN-PUTNAM-
328 AM EDT MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT...WITH DAMAGING
WINDS AS THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY...WITH DAMAGING
WINDS AS THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

In the hours before

Local storm report, Aug 8, 2:37 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
237 PM EDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     6 W CAIRO               39.21N  81.27W
08/07/2011                   RITCHIE            WV   EMERGENCY MNGR

            ROOF AND PORCH BLOWN OFF HOUSE.

&&

EVENT NUMBER RLX1100824

JFC
Local storm report, Aug 8, 2:59 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON, WV
259 PM EDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     2 SE PULLMAN            39.17N  80.92W
08/07/2011                   RITCHIE            WV   EMERGENCY MNGR

            LARGE AREA OF UPROOTED AND BROKEN TREES. SOME TREES ON
            HOMES NEAR HOLBROOK ROAD.

&&

CORRECTED EVENT TIME

EVENT NUMBER RLX1100823

ARB
Special weather statement, Aug 8, 3:05 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
305 PM EDT MON AUG 8 2011

WVZ019-020-029-081945-
DODDRIDGE WV-GILMER WV-RITCHIE WV-
305 PM EDT MON AUG 8 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL GILMER...RITCHIE
AND SOUTHWESTERN DODDRIDGE COUNTIES...

AT 303 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER HARRISVILLE...
MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR HARRISVILLE AROUND 310 PM...PULLMAN AROUND
320 PM...BEREA AROUND 330 PM...AUBURN AROUND 340 PM AND COXS MILLS
AROUND 350 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3914 8070 3896 8087 3917 8122 3930 8108

30
Special weather statement, Aug 8, 3:57 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
357 PM EDT MON AUG 8 2011

WVZ028>030-082045-
BRAXTON WV-GILMER WV-LEWIS WV-
357 PM EDT MON AUG 8 2011

...STRONG THUNDERSTORMS WILL AFFECT LEWIS...NORTHEASTERN BRAXTON AND
NORTHEASTERN GILMER COUNTIES...

AT 355 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 13 MILES
NORTHWEST OF WESTON TO 10 MILES NORTHEAST OF GLENVILLE TO 4 MILES
NORTHEAST OF GLENVILLE...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR CAMDEN AROUND 410 PM...JACKSON MILL AROUND
420 PM...JANE LEW AROUND 430 PM AND HORNER AROUND 440 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
79 AND 105.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3892 8037 3874 8046 3896 8086 3906 8075
      3910 8073 3909 8070 3914 8066 3915 8063
      3911 8031 3910 8031

30
Special weather statement, Aug 8, 4:45 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
445 PM EDT MON AUG 8 2011

VAZ003-082145-
DICKENSON VA-
445 PM EDT MON AUG 8 2011

...A STRONG THUNDERSTORM WILL AFFECT DICKENSON COUNTY...

AT 441 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF WHITESBURG...MOVING EAST AT 25 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR CLINTWOOD AROUND 515 PM AND HAYSI AROUND 530
PM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3698 8238 3701 8247 3704 8250 3713 8255
      3720 8256 3724 8248 3727 8236 3727 8226
      3705 8214 3699 8224 3699 8229 3695 8236

30
Special weather statement, Aug 8, 5:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
524 PM EDT MON AUG 8 2011

KYZ102-105-082215-
CARTER KY-LAWRENCE KY-
524 PM EDT MON AUG 8 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN LAWRENCE AND
SOUTHEASTERN CARTER COUNTIES...

AT 522 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM GRAYSON
LAKE STATE PARK TO 7 MILES SOUTHEAST OF GRAYSON LAKE STATE PARK TO 6
MILES WEST OF BLAINE...MOVING EAST AT 25 MPH.

WIND GUSTS TO 45 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR WILLARD AROUND 530 PM...FALLSBURG AROUND
600 PM AND LOUISA AROUND 610 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3824 8278 3824 8274 3827 8264 3817 8261
      3817 8264 3814 8264 3811 8259 3804 8257
      3804 8298 3805 8299 3806 8296 3812 8290
      3817 8292 3817 8298 3820 8301

30

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:27 PM EDTSevere Thunderstorm WarningRLXBarbour, Braxton, Doddridge, Gilmer, Harrison, Lewis and 2 more48 min
Aug 7, 9:12 PM EDTSpecial Weather StatementRLXRandolph, Upshur48 min
Aug 8, 2:14 PM EDTSpecial Weather StatementRLXPleasants46 min
Aug 8, 3:05 PM EDTSpecial Weather StatementRLXRitchie40 min
Aug 8, 3:16 PM EDTSevere Thunderstorm WarningRLXDoddridge, Gilmer, Lewis, Ritchie44 min
Aug 8, 3:57 PM EDTSpecial Weather StatementRLXLewis48 min
Aug 8, 4:53 PM EDTSevere Thunderstorm WarningRLXBraxton, Lewis, Upshur, Webster52 min
Aug 8, 4:45 PM EDTSpecial Weather StatementRLXDickenson60 min

Nearby

Special Weather Statements in Kentucky, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.